# SDR RJEF20141112001

- Difficulty date: November 11, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Engine: Ge CF3410E6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: L, E, A

## Discrepancy

DURING APPROACH, THE PILOT REPORTED A BIRD STRIKE ON ENG 2 & SMOKE FROM ENG 2 EXHAUST WAS NOTED.  ENG 2 WAS SHUTDOWN INFLIGHT & THE ACFT WAS RETURNED.  NO OVERWEIGHT LANDING WAS REPORTED.  PERFORMED AIRCRAFT VISUAL INSPECTION FOR FOD PER AMM 05-50-02-200-801A AND FOUND EVIDENCE OF BIRD STRIKE ON ENGINE 2.  BOROSCOPE INSPECTION PERFORMED ON ENG 2 PER EMM 72-00-00-200-803 AND FOUND DAMAGE OUT OF LIMIT ON HP COMPRESSOR STAGE 4, 8, AND 9.  ENGINE 2 WAS REPLACED PER 71-00-01-400-801B AND PERFORMED ALL APPLICABLE OPERATIONAL AND FUNCTIONAL TEST WITH NO FAULT REPORTED.  AFTER, THE AICRAFT WAS RETURNED TO SERVICE.
